# SDR MWEA010172

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE OUTER SKIN AT STATION 130, LONGERON 14 LEFT ABOVE PAX DOOR HOLD OPEN CUP.  REMOVED, FABRICATED AND INSTALLED PLATE AND DOUBLER.
